User Profile
Recently endocrinologist doctor gave me a LevoThyroxone prescription to take for low thyroid hormones. I have been experiencing some heart palpitations and am feeling hot most of the time. It appears the medicine is causing me to sweat more as well and so I went to see a P.A. and they mentioned I probably am experiencing some condition as a side effect of hidrohyposis or something with the sweating.

Is this normal and do I have anything to worry about? I hope I can see my doctor again soon, but he is on vacation for the next 1.5 weeks, so I am unable to get ahold of him for a while.


Did you find this post helpful?
|

User Profile
replied January 29th, 2019
(online)
Gland Disorders Answer A64764
Thank you for asking at Ehealth forum!
I read your question and I understand your concern.
Thyroxine takes time to show its full effects.
It doesn't seem to be due to thyroxine. This could be due to anxiety disorder. I would suggest you to have TSH after 6 weeks of starting thyroxine to sort it out.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
What does it mean to have low levels of thyroid hormone in the body? We outline how doctors define hypothyroidism here....
What medical conditions cause hypothyroidism? And what puts you at risk of developing these conditions? More hypothyroid basics here....
When are symptoms of hypothyroidism serious? When should you seek medical help. Click here to learn when doctors recommend you come in for a visit....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Gland Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.